Facial droop and high blood pressure

In response.

As I mentioned previously, the combination of two common prescription medications for diabetes and high blood pressure, taken daily for a year, will cause right facial droop during sleep. The facial droop is very pronounced when one wakes up in the morning. It usually remains for about 20 minutes and then disappears. Stopping the medication also stops the nighttime facial droop.

Long term use of prescription medication for diabetes may also contribute to hallucinations of an altered reality. A person who was taking such medication over a period of at least two years had a dream about her father who had long passed away. After getting out of bed, the dream state continued although she was completely awake. She addressed her visiting male friend as her father by her father’s name. She then made a long distance telephone call to her brother overseas and said to her brother: “I have a surprise for you. Father is here with me!” Even though her brother tried to convince her that that was not possible, she was unable to recognize the impossibility. After the telephone conversation, she told her friend: “Don’t you recognize me? I am your daughter!” One week later, she recalled telling her friend that she had mistakenly recognized him as her father, addressing him by her father’s name and telling him that she was his daughter.

Advertisements

About masterchensays

Victor Chen, herbalist, alternative healthcare lecturer, Chinese affairs analyst, retired journalist
This entry was posted in Uncategorized. Bookmark the permalink.